Doctors Lounge - Infections Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Fungal infections
|LeishyLee - Sun Feb 28, 2010 12:59 am||
i was told i have a fungal infection, i have had it for the past 3 months. i have tried a few different things like canesten and lamisil however more recently i used pevaryl foaming solution, my skin seems to be worse and it looks to have spread so its not just on my arms anymore its on my chest back face and neck before i couldnt even notice it, now its changed into a red colour instead of white flakey bits, my skin is also feeling tight and stretched and it feels like sunburn everywhere like the tingling and burning sensations.i don't want to pass this onto my 4 month old daughter when i carry her, is there anything i can do to get it sorted? any oral tablet or prescription cream that i can use. is it a side effect of a medication, (im on the pill, antidepressants and duramine weight loss tablets) thanks heaps im desperate.
|Dr.M.jagesh kamath - Wed Apr 07, 2010 12:37 pm||
Hello,Fungus infections which are in large surface areas sometimes do not respond to external application and may need antifungal antibiotics like lamisil oral.
But then with you history of eczemas in past one has to think of nummular eczemas which are coin shaped and might be mistaken for fungus.A scraping for fungus may be indicated or a wood's lamp test to diagnose it as fungus.
So it is best to get a dermatologic consultation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.